| Model Number |
314-02-02 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 310-02-44, (b)(4)- equinoxe, humeral head tall, 44mm (alpha).302-01-10, (b)(4)- equinoxe, humeral stem primary, cemented 10mm.300-20-02, (b)(4)- equinox square torque define screw drive kit.300-10-45, (b)(4)- equinoxe replicator plate 4.5mm o/s.
Event or Problem Description
As reported, approximately 10 yrs postop the initial r tsa for this female patient, the right shoulder all-poly glenoid had loosened.The reason for the loosening is unknown, surgeon did not suspect infection.Surgeon removed all components in a single stage revision, converting to a reverse using an extended cage and bone graft.Patient was last known to be in stable condition following the event.Devices to be returned for evaluation.
Additional Manufacturer Narrative
(h3) the revision reported in was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) loosening of the glenoid component.